# SDR CAL960181

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 67,915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND AN 8 INCH CRACK IN PRESSURE BULKHEAD AT PRESSURE FEED THROUGH FOR RADAR WIRING AT STATION 178.  THE CRACKED SECTION WAS REMOVED.  A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-11.  (M)
